MathSciNet Relay Station
MathSciNet bibliographic data
MR1665281 60K35 (46N50 81S05 81S25)
Accardi, Luigi; Bożejko, Marek Interacting Fock spaces and Gaussianization of probability measures. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 1 (1998), no. 4, 663–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement